# SDR CA961126004

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: NB31233
- Condition: Cracked
- Location: Right Side
- Component: Bnorm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT SIDE ELEVATOR AT 44 INCHES INBOARD OF TIP SMOKING RIVETS NOTED WHICH LED TO DISCOVERY OF A CRACK. FURTHER INVESTIGATION NOTED THAT PILOTS HAD BEEN VERBALLY REPORTING SOME VIBRATION.
